Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Stopped birth control pills. Nauseous, no periods. Pregnancy test negative. Reason?

i stopped taking m birth control pills at the end of october 2012, i had a bleed at the end of a pack as normal but have had nothing since. i feel nauseous most days but pregnancy tests come back negative. doctor has told me to wait at least 6 moths before he will look into it even though i have never gone so long without a period before
Asked On : Thu, 31 Jan 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
its normal to have some withdrawal symptoms like withdrawal bleeds and cycle irregularity after birth control pills are stopped, This often takes some time, at times up to three months for your cycle to become regular. With this in mind, note its a bit difficult now for you to use the rhythm method as he only control method. Barrier methods like condoms could be helpful as you wait for your cycle to regularize.
Thanks and hope this helps,
Luchuo, MD.
Answered: Thu, 31 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor